# SDR ASAA2019070329902

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,925 hours, 12,876 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF #2 DISPLAYED FAIL ON BOTH RCPS. FAIL WOULD GO AWAY WHEN TRANSFER SWITCHED WAS DEPRESSED. FAIL WOULD RETURN AFTER APPROX 5 SECONDS. STATIC AND NORMAL RECEIVE WAS OBSERVED THROUGH AUDIO CHANNEL AT ALL TIMES. DURING WRITE UP FAIL WENT AWAY. GROUNDED - YES. PERFORMED FIM 23-11 TASK 801 HF BITE AND FOUND NO FAULTS ON #2 HF ALL OPS CHECK GOOD AND NO FAIL ON PANEL IN FLT DECK. GROUND VERIFICATION SUCCESSFUL.
